Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Using lipo 6 black, working out, under diet, weakness during sex. Any specific diet?

Hi doctor ! My question is about lipo 6 black as i am using from 3 days now with workout in gym and with a diet plan and i can feel some weakness in my sexual life as its not normal same before which makes me a worried so please help me in this and tell me dat should i stop using it or i am faving this problem because of weakness or wht type of food do you advice me to take so it can be back to normal
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

It seems like you are using a body building medicine or substance that may not be approved. If it contains any of the medications that are banned or has substances that in excess amounts cause you to have these symptoms that you are experiencing it would be best to consult a nutritionist. A nutritionist will advise you after taking a look at the contents as to what the reason for your problem is. If you need to see a psychiatrist for sexual issues please do so at your convenience.

Take care and have a lovely day!
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor